ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О единственности двойных рядов по системе Хаара, сходящихся по сферам

Мовсисян, Х. О. (1977) О единственности двойных рядов по системе Хаара, сходящихся по сферам. ՀՍՍՀ ԳԱ Զեկույցներ, 64 (3). pp. 137-142.

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
905Kb

Item Type:Article
Additional Information:Գնդերով զուգամիտող Հաարի կրկնակի շարքերի միակության մասին։ On the uniqueness of Spherically convergent double Haar Series.
Uncontrolled Keywords:Մովսիսյան Խ. Հ., Movsisian Kch. H.
Subjects:Q Science > QA Mathematics
ID Code:3739
Deposited By:NAS Reports
Deposited On:03 Sep 2012 12:41
Last Modified:13 Mar 2014 08:20

Repository Staff Only: item control page